# SDR COEA2011102014919

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 2,669,034 hours, 34,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: S5711057820002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION / RT WING RIB 6 LOWER REAR SPAR ATTACH FITTING FOR UPPER TRAILING EDGE SUPPORT BRACE EXFOLIATEING. (LENGTH 1.5", WIDTH 1.5", DEPTH EXFOLIATED).  REMOVE AND REPLACE FITTING.
